to participate download our app

Jul 10
14:00
Could dizziness and fainting be a side effect of the pill?
1
8
Jul 10
14:01
I’m also always tired and can’t stop falling asleep
 
Jul 10
14:05
It's possible but I honestly think this sounds more like there is something else going on.
 
Jul 10
14:08
I’ve been feeling a lot like this too and I’m on the pill
 
Jul 10
14:12
If you’re always tired without any apparent reason you should see a doctor. You might need some extra vitamins. @Honeyaliciax
 
Jul 10
14:54
Dizziness and fatigue can be caused by anemia, dehydration, malnutrition, excessive exercise, or a variety of chronic conditions. You should consult a medical professional
 
Jul 10
14:54
Chronic fatigue is also a symptom of depression
 
Jul 10
15:29
It's very likely due to something else.
 
Jul 10
15:30
I’ve also been really hungry recently and constantly craving food?? I guess the only way to know is to go to the doctors
 

to write your comment download our app